Homotopiegruppen für nicht-polyedrale Räume.

Friedrich-Wilhelm Bauer

Journal für die reine und angewandte Mathematik (1965)

  • Volume: 220, page 1-29
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Bauer, Friedrich-Wilhelm. "Homotopiegruppen für nicht-polyedrale Räume.." Journal für die reine und angewandte Mathematik 220 (1965): 1-29. <http://eudml.org/doc/150696>.

author = {Bauer, Friedrich-Wilhelm},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {topology},
pages = {1-29},
title = {Homotopiegruppen für nicht-polyedrale Räume.},
url = {http://eudml.org/doc/150696},
volume = {220},
year = {1965},

AU - Bauer, Friedrich-Wilhelm
TI - Homotopiegruppen für nicht-polyedrale Räume.
JO - Journal für die reine und angewandte Mathematik
PY - 1965
VL - 220
SP - 1
EP - 29
KW - topology
UR - http://eudml.org/doc/150696
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.